# SDR AOYA2011121500001

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N72MM
- Make and model: Gulstm GIV
- Aircraft serial: 1347
- Aircraft time: 6,298 hours, 2,916 cycles
- Engine: Rroyce TAY6118
- Engine time: 6,174 hours, 2,864 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOSE LANDING GEAR FAILED TO RETRACT.  SEVERAL ATTEMPTS TO RETRACT WERE MADE  WITH NO SUCCESS.  AN UNEVENTFUL NORMAL LANDING WAS MADE.  AFTER LANDING, GEAR PINNED AND A VISUAL INSPECTION MADE.  MAIN GEAR DOORS WERE OPEN AND THE NOSE GEAR DOORS MOSTLY CLOSED AND MOVEABLE BY HAND.  ATTEMPTS WERE MADE TO OPERATE THE DOORS WITH THE GROUND SERVICE VALVE WITHOUT SUCCESS.    MANUFACTURER RESET LANDING GEAR DUMP VALVES, PERFORMED LANDING GEAR EMERGENCY EXTENSION IAW CMP 323004, SERVICED RESERVOIR & LANDING GEAR BOTTLE.  NO DEFECTS WERE NOTED.  AIRCRAFT CONTINUED ON TO DESTINATION AFTER REPAIRS AT MANUFACTURER, WITH NO FURTHER ISSUES.
